# SDR CA151201002

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

(CAN) AFTER START, WHEN BLEEDS SELECTED ON, OIL ODOR WAS NOTED IN THE REAR OF THE ACFT.  AIRCRAFT COMMENCED TAXI AND ODOR DID NOT DISSIPATE. MINOR TROUBLESHOOTING WAS PERFORMED BY ISOLATING BLEEDS, WITHOUT IMPROVEMENT.  ACFT RETURNED TO BAY AND SHUTDOWN NORMALLY.  TROUBLESHOOTING ON-GOING.
